# SDR UPS08153428

- Difficulty date: September 22, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N154UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0840
- Aircraft time: 5,581 hours, 3,526 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rivet
- Part number: A57960306200
- Condition: Chafed
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5 YR LT WING CENTER FLAP MID CENTER HAVE RIVET HEADS CHAFED.  REPAIRED LT WING CENTER FLAP CENTER AREA REF A300-600 SRM.
